Global solutions and boundedness of stochastic functional Kolmogorov system with infinite delay

Yong Xu, Fuke Wu, Shigeng Hu

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)


This paper investigates the existence and boundedness of the global positive solutions for stochastic Kolmogorov system with infinite delay. We obtain two classes of sufficient conditions to guarantee these properties. These two classes of the conditions show that the system is dominated by deterministic part or stochastic part respectively. By the M-matrix technique, we conveniently compare our results. Finally, a Lotka-Volterra model as a special case is given to illustrate our idea.
Original languageEnglish
Pages (from-to)315 - 333
Number of pages19
JournalStochastics and Dynamics
Issue number2
Publication statusPublished - 2009
Externally publishedYes

Cite this